It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 Showing 1 - 20 of 22 for burning from snorting. (0.004 seconds)


... aspect of AA SERIOUS!! At the meetings I've gone to it was always said, "what you see and hear in this room STAYS in this room". I also get a lot of support from this board. ... (15 replies)
... You are soooooooooo right! I bought the throat spray and it worked. It's such a simple idea yet I looked past the obvious. My cousin was addicted to nasal spray and it took her 6 years to kick that habit. I don't want to see anyone go through that ever. (15 replies)
... During the course of MY addiction, I was snorting so much cocaine, oxys and heroin that I too developed a burning pain.... similar to what you speak of. ... (15 replies)

... Yes I have tried to stop snorting but the burning is what is keeping me from doing so. ... (15 replies)
... mths my nose has started killing me burning, stinging, making my eye water on the side I snort and I have discovered a little hole and thats where most of the burning and stinging come from. ... (15 replies)
... If you've stopped snorting, the nose will eventually stop burning and heal. If it's not a "hole" yet, then by stopping, you will not do any further damage....What's there will scar over and heal. ... (15 replies)
... Friend, whether it is written with finesse or brutal honesty, the truth is in each of the responses to you on this thread. You are in jeopardy with your snorting abuse and need some help pronto. ... (15 replies)
... hhh....Ok. I thought it was a hole all the way through. You may be right then. Does it make sense to try to taper taking the meds orally, and then try to quit from there? ... (15 replies)
... its the acetaminaphen and all the fillers that are doin all the damage,not the hydrocodone.a hydro is one of the worst pills there is for snorting. (15 replies)
... Unfortunately, you have developed a fairly significant side effect of snorting. I would highly recommend you see an ENT ASAP. This hole could be the breeding ground for a major infection, including MRSA, which as gone through rapid spreading throughout the general population. MRSA is commonly found in the nose, so you're even more at risk. The hole probably needs to be... (15 replies)
... I have the exact same problem, I know what your going thru. The burning is so bad it makes your eyes swell and your nose run and burn so bad.. ... (15 replies)
... Wrong! The reason I posted this is to 1 see if anyone else was in the same situation and what they were doing to help with the pain and 2 stop anyone from making a mess of their life like I have. I'm 40yrs old !!!!!! I'm supposed to have it together! ... (15 replies)
... But, it's only been about a month since I got busted by the police which by the way had to drive 35 minutes from the nearest town. But, here pretty soon someone else will screw up worse than me and I will no longer be the center of attention. ... (15 replies)
... way glad you are doin good granny,as for me im still on suboxone and might be the rest of my life its a wait and see thing right now.im on 16mgs as we speak down from 20mgs per day. ... (15 replies)
... Are you obtaining your hydrocodone from a prescription? ... (15 replies)
... My nose throat and teeth on left side are killing me. Trying so so hard to stop,but the burning aching ent pain is intolerable . ... (15 replies)
... reach if your post doesnt open her eyes then im afraid we can do her no good here.that was a nice well thought caring and slightly stern post that was perfect immho.guess we will wait and see if a response is in the works.good luck-spark (15 replies)
... Spark, There is no one that can say it more brutally honest than you.. I miss your spark replies ;) Best wishes, JB (15 replies)
... hey girl its time you grow up and stop whining and giving all kinds of excuses why you cant do this and cant do that.the only way to get clean is to do the things that you say you cant possibly do.this is bullcrap and you know it.get to the meetings and seek a drs help for the addiction and the ulcer in your nose that was caused by all the tylenol that you have been putting up... (15 replies)
... Hello M, It is best to see a physician about this. There may be more to this than meets the eye. I know that you are a tad apprehensive but it is truly the best thing for you. Going to the ER would be the most responsible thing to do. (15 replies)




Pages: 1

All times are GMT -7. The time now is 01:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!